# SDR REXA2016122802538

- Difficulty date: December 28, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,086 hours, 14,341 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH670318769
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LUG LANDING FOR PAX DOOR PIANO HINGE ON FUSELAGE SIDE IS GOUGED FROM ROLL PIN. REPAIRED PAX DOOR AFT LUG LANDING FOR PAX DOOR PIANO HINGE ON FUSELAGE SIDE IAW REO:670-53-21-582 REPAIR TYPE 4.
